Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Tuberculosis. Inflammatory pain in the upper lobe of right lung, thick white fluid. Sputum test negative. Suggestions?

Hi, Sir,
Sir to brief you I am TB patient since year and half. Right now I am on a second line drug regiment. My latest sputum test has come negative. My doctor has drop cycloserine from regiment after the latest test. What is my concern is that I feel burning/ Inflammatory pain in my upper lobe of right lung and thick white fluid keep coming, so is this common in TB patient? Will this pain ever be cured? Further my weight has not gained and I work full time in prestigious multinational company. should I continue working? Can I Participate in sports Like cricket and volleyball and soccer? What should be my daily routine and food to get healthy again? I will be your greatly indebted if you guide me. Thanks.. Shakir.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
You seem to be responding to second line ATT. This treatment should be continued for 24 months from the time sputum becomes negative for best results. The pain and sputum could be because of scarring caused by TB. You can indulge in light physical exercise but do not over exert. You need not quit your job but also get adequate rest.Eat high protein balanced diet which will help you gain weight.
Answered: Wed, 3 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor